Title: The Moore-Penrose Inverse of a Matrix over a Semi-Simple Artinian Ring with respect to a General Involution
Authors: Huylebrouck, Dirk * ×
Van Geel, Jan *
Puystjens, Roland * #
Issue Date: Aug-1989
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:23 pages:269-276
Abstract: Our result in "The Moore–Penrose inverse of a matrix over a semi-simple artinian ring", obtained with respect to a special class of involutions is generalized to arbitrary involutions on the set of all finite matrices.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.